# SDR 96ZZZX2634

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Condition: Cracked
- Location: Longeron 10r Web
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB IS CRACKED, AFT SIDE OF FLAT AFT PRESSURE BULKHEAD AT LONGERON 10R, INSTALLED DOUBLERS AND FILLER IAW SRM 53-2-5 AND SRM 51-1-20.
